MathSciNet Relay Station
MathSciNet bibliographic data
MR1687517 58B32 (17B37 32M15)
Sinelʹshchikov, S.; Vaksman, L. On $q$-analogues of bounded symmetric domains and Dolbeault complexes. Math. Phys. Anal. Geom. 1 (1998), no. 1, 75–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement